Deep search:Searching for "Yuan-jun Wang" in 'AUTHORGot 1 item.
index Title
1Multi-affine registration using local polynomial expansion
Author(s):Yuan-jun Wang, Gunnar Farnebäck, ...  Clicked:7745  Download:2572  Cited:4  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.7 P.495-503  DOI:10.1631/jzus.C0910658
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE